# SDR UIEA2023031600262

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT DOOR OUTER SKIN WITH DENTS IN SEVERAL PLACES.( REPAIRED FUSELAGE FWD CARGO COMPARTMENT DOOR OUTER SKIN SECTION FROM B442.550 TO BS 489,900 BETWEEN UPPER  FRAME AND LOWER FRAME CUTOUT IAW B737-800 BCF SRM 52-30-01-2R-3 REPAIR 3, PARAG.4 FIG 202 )
